# SDR SWAA2022092941852

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 20,871 hours, 9,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1674
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK - L1 AND LT OVER WING EMERGENCY EXIT LIGHTS INOP / [01] REMOVED AND REPLACED BATTERY PACK POS. M1674 AS PER REF. AMM 33-51-06-960-805. PERFORMED OPS CHECK AND FOUND NORMAL L1 AND LT OVERWING EMERGENCY EXIT LIGHTS;[02] VERIFIED STEP 1
